Florida, 2015Tornado and Damaging Winds in Florida, June 10, 2015
June 10, 2015 · NWS MFL · 4 events in 1 county or zone
A moist and unstable airmass caused scattered afternoon showers and thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A moist and unstable airmass caused scattered afternoon showers and thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 10, 2:16 PM EST, 38 minutes earlier.
Area forecast discussion, Jun 10, 2:16 PM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
316 PM EDT WED JUN 10 2015
.DISCUSSION...
ONGOING SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH TO THE NORTHEAST
AT A MORE RAPID PACE THAN SEEN YESTERDAY THANKS TO SLIGHTLY STRONGER
NORTHWESTERLY FLOW ALOFT. THIS SHOULD REDUCE THE OVERALL FLOOD
THREAT. HOWEVER...BRIEF LOCALIZED URBAN FLOODING WILL STILL BE
POSSIBLE AS HEAVIER THUNDERSTORMS TRACK ACROSS URBAN AREAS. STILL
BELIEVE THE COVERAGE AND OVERALL INTENSITY OF THUNDERSTORMS THROUGH
THE REMAINDER OF THE AFTERNOON SHOULD BE SOMEWHAT SIMILAR TO THAT OF
YESTERDAY WITH FREQUENT CLOUD TO GROUND LIGHTNING BEING THE MAIN
THREAT. HOWEVER...DUE TO THE QUICKER STORM MOTION...OUTFLOW BOUNDARY
INTERACTION MAY NOT BE ABLE TO CONTRIBUTE TO CONVECTIVE ENHANCEMENT
AND THE DEVELOPMENT OF SUBSEQUENT CONVECTION...THUS POSSIBLY
REDUCING OVERALL COVERAGE AND INTENSITY. ISOLATED SHOWERS AND A FEW
THUNDERSTORMS COULD LINGER INTO THE LATE EVENING AND OVERNIGHT HOURS
ESPECIALLY ACROSS THE GULF WATERS WITH CLOSER PROXIMITY TO MID
LEVEL TROUGHING.
MODELS ARE STILL IN AGREEMENT USHERING IN AN EASTERLY FLOW REGIME
BEGINNING THURSDAY AND PERSISTING THROUGH THE WEEKEND AND INTO NEXT
WEEK. HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL BUILD BACK
ACROSS THE FLORIDA PENINSULA THROUGH THIS TIME PERIOD BECOMING THE
DOMINANT WEATHER FEATURE. THE STRONGER RIDGING WILL ALSO ALLOW
OVERALL COVERAGE OF AFTERNOON CONVECTION TO DECREASE AND BE
RELEGATED MAINLY TO THE INTERIOR AND GULF COASTAL AREAS DUE TO THE
MORE EASTERLY FLOW PATTERN.
SYNOPTIC SCALE PATTERN LOOKS TO REMAIN FAIRLY CONSISTENT LOOKING
LONG RANGE WITH EASTERLY FLOW PERPETUATING ALONG WITH STRONG RIDGING
BEING PREDOMINANT. THIS WILL RESULT IN A FAIRLY DRY PATTERN FOR
THIS TIME OF YEAR.
&&
.AVIATION...
SCT/NUM TSRA ONGOING IN SOFLA THIS AFTERNOON...AND COVERAGE WILL
INCREASE FUTURE BY LATE AFTERNOON. TEMPO MVFR CONDITIONS IN PLACE
AT ALL TERMINALS THROUGH 22Z. MOST AREAS WILL BE DRY BY
MIDNIGHT...WITH THU TSRA HOLDING OFF UNTIL AFTERNOON. AWAY FROM
CONVECTION...SE WINDS 5-10 KT EXPECTED.
&&
.MARINE...
HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL BUILD OVER THE AREA
BEGINNING ON THURSDAY USHERING IN AN EASTERLY FLOW REGIME. SHOWERS
AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH AT LEAST THE
BEGINNING OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 75 89 77 88 / 20 40 10 20
FORT LAUDERDALE 77 88 79 87 / 30 40 10 20
MIAMI 77 89 79 87 / 30 40 10 20
NAPLES 73 88 74 93 / 40 50 10 40
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
SHORT TERM...10/CD
LONG TERM....10/CD
AVIATION...23/SK
Hazardous weather outlook, Jun 10, 8:36 AM EST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
936 AM EDT WED JUN 10 2015
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
110145-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
936 AM EDT WED JUN 10 2015
...A FEW STRONG THUNDERSTORMS THIS AFTERNOON...
...MODERATE RISK FOR RIP CURRENTS PALM BEACH COUNTY BEACHES...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...TODAY AND TONIGHT
RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE
PALM BEACH COUNTY COAST. FOR THE REST OF SOUTH FLORIDA
BEACHES...THERE IS A SLIGHT RISK FOR RIP CURRENTS.
THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON. EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS THE PRIMARY
THREAT FROM THIS ACTIVITY. SOME THUNDERSTORMS MAY BECOME STRONG
AND PRODUCE HIGH WINDS AND HAIL.
WATERSPOUTS: THERE IS A RISK FOR WATERSPOUTS ON SOUTH FLORIDA
WATERS.
WIND: THE STRONGEST THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 55
MPH.
HAIL: HAIL TO THE SIZE OF PENNIES IS POSSIBLE WITH THE STRONGEST
THUNDERSTORMS.
FLOODING: TORRENTIAL DOWNPOURS MAY LEAD TO LOCALIZED
FLOODING...PARTICULARLY OVER URBAN AREAS.
VISIBILITY: PATCHY FOG MAY FORM LATE TONIGHT ALONG ALLIGATOR ALLEY
IN THE VICINITY OF THE MUD LAKE FIRE COMPLEX IN COLLIER COUNTY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
CHANCES FOR MAINLY AFTERNOON THUNDERSTORMS CONTINUE THROUGH THE
PERIOD. THE PRIMARY THREAT FROM THESE THUNDERSTORMS WILL BE
CLOUD-TO-GROUND LIGHTNING. GUSTY WINDS AND LOCALIZED FLOODING ARE
ALSO POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
KONARIK
In the hours before
Special weather statement, Jun 10, 11:37 AM EST, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1237 PM EDT WED JUN 10 2015
FLZ072-172-101700-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
1237 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...45 TO 55 MPH WINDS AND THE DEVELOPMENT OF FUNNEL CLOUDS
FOR NORTHEASTERN BROWARD COUNTY UNTIL 100 PM EDT...
* AT 1236 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
CAPABLE OF PRODUCING A FUNNEL CLOUD OVER TWIN LAKES AND LAUDERDALE-
BY-THE-SEA...MOVING NORTHEAST AT 15 MPH.
* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45
TO 55 MPH...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...POMPANO BEACH...DEERFIELD BEACH...TAMARAC...
LIGHTHOUSE POINT...LAUDERDALE-BY-THE-SEA...COCONUT CREEK...OAKLAND
PARK...WILTON MANORS...HILLSBORO BEACH...SEA RANCH LAKES...PALM
AIRE...TWIN LAKES...NORTH POMPANO BEACH...NORTH ANDREWS GARDENS...
TERRA MAR AND POMPANO BEACH AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 2626 8008 2615 8010 2615 8012 2619 8020
2632 8013 2632 8008
TIME...MOT...LOC 1636Z 221DEG 14KT 2620 8014
KONARIKSpecial weather statement, Jun 10, 12:15 PM EST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
115 PM EDT WED JUN 10 2015
FLZ067-101745-
INLAND PALM BEACH COUNTY FL-
115 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND UP TO NICKEL
SIZED HAIL FOR NORTH CENTRAL PALM BEACH COUNTY UNTIL 145 PM EDT...
* AT 115 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CANAL POINT...MOVING NORTHEAST AT 15 MPH.
* THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
A SAFE BUILDING UNTIL THE STORM PASSES.
* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF ...WHICH INCLUDES
NORTH CENTRAL PALM BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2696 8037 2683 8047 2687 8061 2696 8061
TIME...MOT...LOC 1715Z 206DEG 12KT 2692 8055
KONARIK
Special weather statement, Jun 10, 1:39 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
239 PM EDT WED JUN 10 2015
FLZ067-068-168-101930-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
239 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 330 PM EDT...
* AT 238 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR JUPITER...MOVING NORTHEAST AT 10 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
SMALL HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES. WINDS MAY ALSO GUST TO
40 MPH WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
JUPITER...PALM BEACH GARDENS...TEQUESTA...JUNO BEACH...JUNO
RIDGE...LIMESTONE CREEK...PHILO FARMS...JUPITER FARMS AND CALOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2684 8020 2690 8030 2690 8029 2696 8023
2696 8014 2697 8014 2697 8013 2695 8012
2694 8012 2695 8010 2697 8012 2697 8009
2695 8007 2695 8008 2694 8007 2685 8004
TIME...MOT...LOC 1838Z 229DEG 9KT 2693 8015
KMSpecial weather statement, Jun 10, 2:08 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
308 PM EDT WED JUN 10 2015
FLZ067-068-168-102000-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
308 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
NORTHEASTERN PALM BEACH COUNTY UNTIL 400 PM EDT...
* AT 307 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR THE ACREAGE...OR 10 MILES NORTH OF WELLINGTON...MOVING
NORTHEAST AT 20 MPH.
* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS...
TEQUESTA...ROYAL PALM BEACH...LION COUNTRY SAFARI PARK...THE
ACREAGE...LOXAHATCHEE GROVES...NORTH COUNTY AIRPORT...LIMESTONE
CREEK...PHILO FARMS...JUPITER FARMS AND CALOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2695 8009 2695 8008 2667 8027 2671 8043
2696 8038 2696 8014 2697 8014 2697 8013
2696 8011 2695 8012 2694 8012 2696 8010
2697 8012 2697 8008 2696 8008
TIME...MOT...LOC 1907Z 200DEG 7KT 2681 8030
10Special weather statement, Jun 10, 2:27 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT WED JUN 10 2015
FLZ067-068-168-102015-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
327 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN PALM
BEACH COUNTY UNTIL 415 PM EDT...
* AT 326 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WELLINGTON...MOVING NORTHEAST AT 25 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS...
RIVIERA BEACH...TEQUESTA...JUNO BEACH...GREENACRES...ROYAL PALM
BEACH...NORTH PALM BEACH...LAKE PARK...THE ACREAGE...JUNO RIDGE...
LAKE BELVEDERE ESTATES...NORTH COUNTY AIRPORT...LION COUNTRY SAFARI
PARK...GOLDEN LAKES...LOXAHATCHEE GROVES...SCHALL CIRCLE AND ROYAL
PALM ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2651 8022 2655 8039 2696 8036 2696 8014
2697 8014 2697 8013 2695 8012 2694 8012
2695 8010 2697 8012 2697 8009 2686 8005
TIME...MOT...LOC 1926Z 193DEG 12KT 2662 8027
10Thunderstorm Wind, Palm Beach
- When
- June 10, 2:54 PM EST
- Where
- Palm Beach County, 8.98 mi N of Wellington
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 26.800, -80.250
A trained spotter reported trees down onto power lines. Time was estimated by radar.
Thunderstorm Wind, Palm Beach
- When
- June 10, 3:30 PM EST
- Where
- Palm Beach County, 1.83 mi NNE of Jupiter
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 26.955, -80.091
Trees were reported down in Tequesta.
Thunderstorm Wind, Palm Beach
- When
- June 10, 3:30 PM EST
- Where
- Palm Beach County, 2.16 mi NNW of Jupiter
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 26.960, -80.110
Report relayed via Broadcast Media of trees uprooted along El Portal Drive and Golfview Drive in the Tequesta Country Club. This was from the same storm that eventually produced the tornado/waterspout along US 1 and the Indian River along the county line.
Tornado, Palm Beach
- When
- June 10, 3:35 PM EST to 3:38 PM EST
- Where
- Palm Beach County, 2.6 mi NNE of Jupiter to 2.78 mi NNE of Jupiter
- Rating
- EF0
- Path length
- 0.21 mi
- Path width
- 10 yd
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 26.966, -80.089
Video obtained from West Palm Beach broadcast media showed a likely tornadic circulation at the County Line Plaza in Tequesta. Damage appeared to be limited to uprooted trees in the parking lot and roofing material. The roof at the shopping center was undergoing repair at the time of the tornado, therefore much of the roofing material was already detached from the structure. Water entered a business in the plaza from one of the sections where the roof was being repaired. This tornado eventually moved into the Intracoastal waterway.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Missouri, June 10 to 11, 20151 death · 1 event
- Flash Flooding and Hail in Illinois, June 10 to 11, 2015$592,000 · 1.75 in hail · 29 events
- Hail and Damaging Winds in Nebraska, June 10 to 11, 2015$761,000 · 3 in hail · 20 events
- Hail and Damaging Winds in New York, June 10, 2015$250,000 · 1 in hail · 16 events
- Flash Flood and Hail in Mississippi, June 10, 2015$163,000 · 1 in hail · 17 events
- Flash Flooding and Damaging Wind in Nevada, June 10 to 14, 20157 injured · $15,000 · 5 events
- Flood and Hail in Illinois, June 10, 2015$150,000 · 4.75 in hail · 12 events
- Flood in Florida, June 10, 2015$200,000 · 1 event
- Hail and Damaging Winds in Iowa, June 10 to 11, 2015$52,000 · 1.25 in hail · 28 events
- Hail and Damaging Winds in New York, June 10, 2015$67,000 · 65 kt wind · 10 events
- Hail and Damaging Winds in Kansas, June 10, 20151 injured · $59,000 · 70 kt wind · 4 events
- Hail and Damaging Winds in Michigan, June 10, 2015$74,000 · 1 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 588941, 588942, 588943, 588944.